MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400025
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erosion (1750)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
72400098.Do067007.Control pump fgs.Unk-m-72400161.Belt cuff fgs 4.5 cm.
 
Event or Problem Description
It was reported that patient developed a scrotal cyst for reasons not related to the implant.Physician was concerned with urethral erosion developing and decided to remove the implant and let the patient heal.All components of existing artificial urinary sphincter (aus) were explanted.No adverse patient effects.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9362227
Report Number2183959-2019-67581
Device Sequence Number16795860
Product Code EZY
UDI-Device Identifier00878953000633
UDI-Public00878953000633
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1998
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72400025
Device Catalogue Number72400025
Device Lot NumberDN151029
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date11/22/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR